# SDR QXEA2017022700071

- Difficulty date: February 21, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 23,828 hours, 25,670 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP REPORTED THE AFT PAX DOOR IS STUCK IN THE OPENING AND WILL NOT OPEN OR CLOSE.  UNSTUCK AFT PAX DOOR. PERFORMED GVI OF THE DOOR NO DEFECTS NOTED. OPS TEST GOOD IAW AMM TASK 52-12-00-710-802. DOOR OPENS AND CLOSES NORMAL. DOOR SEAL CLEANED AND LUBED PER AMM TASK 12-20-01-640-806.
